Angelini Momendol 220mg 12 Soft Capsules
- Brand: ANGELINI SpA
- Product Code: 025829223
- Availability: In Stock
- Purchase 3 items for 5.86€ each
- Purchase 4 items for 5.74€ each
- Purchase 5 items for 5.62€ each
Momendol contains naproxen, a medicine that belongs to the class of anti-inflammatory analgesics,
that is drugs that fight pain and inflammation.
Momendol is used in adults and adolescents from the age of 16 for the short-term treatment of:
- mild and moderate pains such as headache, joint and muscle pain (eg back pain, stiff neck), toothache and menstrual pain - fever.
Talk to your doctor if you do not feel better or if you feel worse.
Do not prolong treatment with Momendol for:
- more than 7 days for pain;
- more than 3 days for fever.
Momendol contains sorbitol If you have been told by your doctor that you have an intolerance to some sugars (such as sorbitol), contact your doctor before taking this medicine.
Adults and adolescents over 16 years: the recommended dose is 1 capsule every 8-12 hours.
To get a better effect, you can start the treatment with 2 capsules on the first day and continue with 1 capsule after 8-12 hours.
Do not exceed 3 capsules in 24 hours.
If you are elderly or suffer from kidney disease (mild and moderate kidney failure) do not exceed 2 capsules in 24 hours.
Do not exceed the indicated doses without the advice of your doctor
What Momendol contains
- The active ingredient is naproxen. Each capsule contains 220 mg of naproxen sodium corresponding to 200 mg of naproxen.
The other ingredients are: macrogol 600, lactic acid, gelatin, sorbitol / special glycerol (see section
"Momendol contains sorbitol"), bright blue (E133), lecithin, medium chain triglycerides, purified water.
Format: 12 Soft Capsules